# SDR SWAA2025110329964

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 62,193 hours, 37,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146A7401Y21
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TOILET SERVICE DOOR PAN,  AFT LOWER CORNER IS BUCKLED. REMOVED FUSELAGE TOILET SERVICE DOOR PAN IAW SRM 51-40-02.  AFTER REMOVAL OF FUSELAGE TOILET SERVICE DOOR PAN FOUND CORROSION ON THE MATING SKIN OF SERVICE DOOR PAN.  REMOVED CORROSION IAW SRM 53-00-01.  PERFORMED THICKNESS TEST PER NDT PART 4 51-00-00, PROCEDURE 2.  FOUND DEEPEST POINT OF BLENDED SKIN TO BE .057.  INSTALLED THE LAV SERVICE DOOR PAN IAW SRM 51-40-02.
